# SDR YENA201706070477

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,974 hours, 22,396 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DRUING DESCENT THROUGH 9000 FEET, DETECTED TOXIC FUMES, DONNED OXYGEN MASKS, MOST NOTICABLE THROUGH THE FRONT OF THE AIRCRAFT.  COMPLIED WITH INFORMATION NOTICE 2017-T015A.(A) 1& 2.  ENGS WERE RUN INDIVISDUALLY ISOLATING PACKS AND BLEED VALVES ONE AT A TIME. SAME PROCEDURE WAS DONE WITH APU. NON ABNORMAL CABIN ODOR NOTICED DURING ALL THIS PROCEDURES. AIRCRAFT IS OK FOR SERVICE.
